# SDR DALA2016022301329

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 63,142 hours, 45,772 cycles
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT OIL PRESSURE LOW AT 24,000.  FOLLOWED BY ZERO OIL QTY.  SHUTDOWN LT ENGINE IN FLIGHT.  FOUND LOOSE B-NUT AT  8 O`CLOCK POSITION, RT ABOVE STARTER.  OIL LINE IS DISCONNECTED.  REPLACED IAW AMDS W/C 7100-4682-LT.
